# SDR SIMA200324601

- Difficulty date: August 31, 2003
- Submitted: October 22, 2003
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1453369003
- Condition: Dirty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BGR - FLT 4622 - DURING TAKEOFF, THE FIRST OFFICERS SEAT SLIPPED LOOSE TO THE FULL AFT POSITION.  MAINTENANCE FOUND THE OUTBOARD SEAT TRACK TO BE DIRTY.  SEAT TRACKS WERE INSPECTED, SEAT TRACK PIS WERE REMOVED, CLEANED AND REINSTALLED IAW EMB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
